JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RESOLUTIONS AND DIMENSIONS OF RELATIVE INJECTIVE MODULES AND RELATIVE FLAT MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RESOLUTIONS AND DIMENSIONS OF RELATIVE INJECTIVE MODULES AND RELATIVE FLAT MODULES
Zeng, Yuedi; Chen, Jianlong;
  PDF(new window)
 Abstract
Let m and n be fixed positive integers and M a right R-module. Recall that M is said to be (, )-injective if (P, M)
 Keywords
(m, n)-coherent ring;(m, n)-injective module;(m, n)-flat module;(pre)cover;(pre)envelope;
 Language
English
 Cited by
 References
1.
F. W. Anderson and K. R. Fuller, Rings and Categries of Modules, Second edition, Springer-Verlag, Berlin, 1974.

2.
T. J. Cheatham and D. R. Stone, Flat and projective character modules, Proc. Amer. Math. Soc. 81 (1981), no. 2, 175-177. crossref(new window)

3.
J. L. Chen and N. Q. Ding, The weak global dimension of commutative coherent rings, Comm. Algebra 21 (1993), no. 10, 3521-3528. crossref(new window)

4.
J. L. Chen, N. Q. Ding, Y. L. Li, and Y. Q. Zhou, On (m, n)-injectivity of modules, Comm. Algebra 29 (2001), no. 12, 5589-5603. crossref(new window)

5.
R. R. Colby, Rings which have flat injective modules, J. Algebra 35 (1975), 239-252. crossref(new window)

6.
N. Q. Ding, On envelopes with the unique mapping property, Comm. Algebra 24 (1996), no. 4, 1459-1470. crossref(new window)

7.
E. E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math. 39 (1981), no. 3, 189-209. crossref(new window)

8.
E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, de Gruyter Exp. Math., vol 30, de Gruyter Berlin, 2000.

9.
L. Fuchs and L. Salce, Modules over Non-Noetherian Domains, Math. Surveys and Monographs. Vol. 84. Providence, Amer. Math. Society, 2001.

10.
R. Gobel and J. Trlifaj, Approximations and Endomorphism Algebras of Modules, GEM 41. Berlin-New York, Walter de Gruyter, 2006.

11.
H. Holm and P. Jorgensen, Covers, precovers and purity, Illinois J. Math. 52 (2008), no. 2, 691-703.

12.
L. X. Mao and N. Q. Ding, On relative injective modules and relative coherent rings, Comm. Algebra 34 (2006), no. 7, 2531-2545. crossref(new window)

13.
L. X. Mao and N. Q. Ding, On divisible and torsionfree modules, Comm. Algebra 36 (2008), no. 2, 708-731. crossref(new window)

14.
W. K. Nicholson and E. Sanchez Campos, Rings with the dual of the isomorphism theorem, J. Algebra 271 (2004), no. 1, 391-406. crossref(new window)

15.
A. Shamsuddin, n-injective and n-flat modules, Comm. Algebra 29 (2001), no. 5, 2039-2050. crossref(new window)

16.
J. Xu, Flat Covers of Modules, Lecture Notes in Math. 1634. Berlin-Heidelberg-New York, Springer-Verlag, 1996.

17.
X. X. Zhang and J. L. Chen, On (m, n)-injective modules and (m, n)-coherent rings, Algebra Colloq. 12 (2005), no. 1, 149-160. crossref(new window)

18.
H. Y. Zhu and N. Q. Ding, Generalized morphic rings and their applications, Comm. Algebra 35 (2007), no. 9, 2820-2837. crossref(new window)

19.
Z. Zhu, J. L. Chen, and X. X. Zhang, On (m, n)-purity of modules, East-West J. Math. 5 (2003), no. 1, 35-44.